MathSciNet Relay Station
MathSciNet bibliographic data
MR2650801 (2011m:35224) 35L65 (35B10 35B40 35L67 70K30 74H05 74J30)
Temple, Blake; Young, Robin A paradigm for time-periodic sound wave propagation in the compressible Euler equations. Methods Appl. Anal. 16 (2009), no. 3, 341–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement